| Model Number |
AR40E |
| Medical Device Problem Codes |
Break (1069); Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the standalone 3 piece monofocal intraocular lens (iol) was discarded as it did not unfold.No further details were provided.
Additional Manufacturer Narrative
Section a2, a3, a4 and a5: per regulation eu (b)(4) (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a - implant date: not applicable, as the lens was not implanted.Section d6b - explant date: not applicable, as the lens was not implanted.Section e1 - telephone number: (b)(6).Section h3 - the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section b5 - describe event or problem: through follow ups we learned that the iol was in the package with bent haptics.Corrected data: the device code was corrected as follows based on follow up information received: section h6 - device code(s): 1069.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.